# SDR SWAA2020050141126

- Difficulty date: April 9, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500D STR 21L APROX WL 178 GUSSET CRACKED / REMOVED OLD CRACKED GUSSET AND REPLACED WITH NEW GUSSET AT FWD CARGO COMP STA 500D STRINGER 21L AND RESEALED AS REQUIRED REF # B737 SRM 51-40-02-0G-0 AND 51-31-00-201
